Alert archive / Colorado / River Flood Warnings in 2019
River Flood Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 12, 2019, 9:01 AM MDT for Rio Grande County, Colorado. It was in force for 49 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2019, 9:01 AM MDT (15:01 UTC)
- Expired
- Jun 14, 2019, 10:25 AM MDT
- In force
- 49 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Rio Grande County, CO
The radar
The Pueblo radar (KPUX), 210 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rio Grande near Del Norte (DNRC2).
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 6.5 ft
- Major stage
- 7.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08220000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
686
WGUS45 KPUB 121501
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo Co
901 AM MDT Wed Jun 12 2019
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Rio Grande River Near Del Norte affecting Rio Grande County.
.Very warm temperatures will continue to accelerate the Spring snowmelt.
Area reservoirs are in storage capacities...and diversions are being maximized. Rivers are expected to continue to run high through the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC105-130301-
/O.NEW.KPUB.FL.W.0004.190612T1501Z-190613T0330Z/
/DNRC2.1.SM.190612T1030Z.190612T1416Z.190612T1530Z.UU/
901 AM MDT Wed Jun 12 2019
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Rio Grande River Near Del Norte.
* until this evening.
* At 8:16 AM Wednesday the stage was 5.7 feet.
* Flood stage is 5.5 feet.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$
Hodanish6 follow-up statements
890
WGUS85 KPUB 122021
FLSPUB
Flood Statement
National Weather Service Pueblo Co
221 PM MDT Wed Jun 12 2019
...The Flood Warning continues for the following rivers in
Colorado...
Rio Grande River Near Del Norte affecting Rio Grande County.
.Snowmelt will continue to bring high water to the Del Norte
area through the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC105-130820-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
221 PM MDT Wed Jun 12 2019
The Flood Warning continues for
The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 2:01 PM Wednesday the stage was 5.7 feet.
* Flood stage is 5.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 5.8 feet by early
Friday afternoon then begin falling.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$810
WGUS85 KPUB 130703
FLSPUB
Flood Statement
National Weather Service Pueblo Co
103 AM MDT Thu Jun 13 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Rio Grande River Near Del Norte affecting Rio Grande County.
.Snowmelt flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC043-131903-
/O.CON.KPUB.FL.W.0003.190614T1800Z-000000T0000Z/
/CNCC2.1.SM.190614T1800Z.190615T1800Z.000000T0000Z.UU/
103 AM MDT Thu Jun 13 2019
The Flood Warning continues for
The Arkansas River At Canon City.
* from Friday afternoon until further notice...Or until the warning
is cancelled.
* At 12:15 AM Thursday the stage was 9.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and
continue to rise to near 10.2 feet by early Saturday afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
low lying areas along river. Water overtops screens at Canon City
water supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC105-131903-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
103 AM MDT Thu Jun 13 2019
The Flood Warning continues for
The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 12:45 AM Thursday the stage was 5.4 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 5.8 feet by early tomorrow afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$316
WGUS85 KPUB 131229
FLSPUB
Flood Statement
National Weather Service Pueblo Co
629 AM MDT Thu Jun 13 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Rio Grande River Near Del Norte affecting Rio Grande County.
.Snowmelt flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC043-140028-
/O.CON.KPUB.FL.W.0003.190614T1800Z-000000T0000Z/
/CNCC2.1.SM.190614T1800Z.190615T1800Z.000000T0000Z.UU/
629 AM MDT Thu Jun 13 2019
The Flood Warning continues for
The Arkansas River At Canon City.
* from Friday afternoon until further notice...Or until the warning
is cancelled.
* At 6:15 AM Thursday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and
continue to rise to near 10.2 feet by early Saturday afternoon.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
low lying areas along river. Water overtops screens at Canon City
water supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC105-140028-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.000000T0000Z.UU/
629 AM MDT Thu Jun 13 2019
The Flood Warning continues for
The Rio Grande River Near Del Norte.
* until further notice...Or until the warning is cancelled.
* At 5:46 AM Thursday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by midmorning and continue to
rise to near 5.8 feet by early tomorrow afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$012
WGUS85 KPUB 131827
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1227 PM MDT Thu Jun 13 2019
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
Rio Grande River Near Del Norte affecting Rio Grande County.
.Snowmelt flooding is expected.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC043-140626-
/O.EXT.KPUB.FL.W.0003.190615T0000Z-000000T0000Z/
/CNCC2.1.SM.190615T0000Z.190615T1800Z.000000T0000Z.UU/
1227 PM MDT Thu Jun 13 2019
The Flood Warning continues for
The Arkansas River At Canon City.
* from Friday evening until further notice...Or until the warning is
cancelled.
* At 11:15 AM Thursday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow evening and
continue to rise to near 10.1 feet by early Saturday evening.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
low lying areas along river. Water overtops screens at Canon City
water supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC105-140626-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-190618T0900Z/
/DNRC2.1.SM.190612T1030Z.190614T1800Z.190617T2100Z.UU/
1227 PM MDT Thu Jun 13 2019
The Flood Warning continues for
The Rio Grande River Near Del Norte.
* until late Monday night...Or until the warning is cancelled.
* At 11:47 AM Thursday the stage was 5.5 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and
continue to rise to near 5.6 feet by early tomorrow afternoon. The
river will fall below flood stage by late Monday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$553
WGUS85 KPUB 140242
FLSPUB
Flood Statement
National Weather Service Pueblo Co
842 PM MDT Thu Jun 13 2019
...The Flood Warning continues for the following rivers in
Colorado...
Rio Grande River Near Del Norte affecting Rio Grande County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At Canon City affecting Fremont County.
.Snow melt will continue to cause high water on rivers across southeast and south central colorado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC043-141441-
/O.CON.KPUB.FL.W.0003.190615T0600Z-000000T0000Z/
/CNCC2.1.SM.190615T0600Z.190616T0000Z.000000T0000Z.UU/
842 PM MDT Thu Jun 13 2019
The Flood Warning continues for
The Arkansas River At Canon City.
* from late Friday night until further notice...Or until the warning
is cancelled.
* At 8:15 PM Thursday the stage was 9.6 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight Saturday
morning and continue to rise to near 10.1 feet by early Saturday
evening.
* Impact...At 10.0 feet...Minor flood. Minor overbank flow occurs into
low lying areas along river. Water overtops screens at Canon City
water supply intake.
&&
LAT...LON 3847 10527 3845 10516 3843 10507 3835 10506
3838 10516 3840 10527
$$
COC105-141441-
/O.EXT.KPUB.FL.W.0004.000000T0000Z-190618T0600Z/
/DNRC2.1.SM.190612T1030Z.190616T1800Z.190617T1800Z.UU/
842 PM MDT Thu Jun 13 2019
The Flood Warning continues for
The Rio Grande River Near Del Norte.
* until late Monday night...Or until the warning is cancelled.
* At 8:01 PM Thursday the stage was 5.2 feet.
* Flood stage is 5.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and
continue to rise to near 5.6 feet by early Sunday afternoon.the
river will fall below flood stage by early Monday afternoon.
* Impact...At 5.5 feet...Minor Flood. The Del Norte Riverwalk Trail
floods..
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$196
WGUS85 KPUB 141625
FLSPUB
Flood Statement
National Weather Service Pueblo Co
1025 AM MDT Fri Jun 14 2019
...The Flood Warning is cancelled for the following rivers in
Colorado...
Rio Grande River Near Del Norte affecting Rio Grande County.
Snowmelt flooding is beginning to deminish in the Rio Grande at
Del Norte, therefore a River Flood Statement will replace the
River Flood Warning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During high water...
saturated banks can easily break off and fall into potentially
deadly...fast flowing high water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
above the map.
&&
COC105-141655-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-190618T0600Z/
/DNRC2.N.SM.190612T1030Z.000000T0000Z.000000T0000Z.UU/
1025 AM MDT Fri Jun 14 2019
The Flood Warning is cancelled for
The Rio Grande River Near Del Norte.
* At 9:45 AM Friday the stage was 5.2 feet.
* Flood stage is 5.5 feet.
* Forecast...The river crested below flood stage at 5.2 feet. The
river will fall to 5.2 feet by .
* Impact...At 5.0 feet...Action Stage. The river is bankfull near Del
Norte.
&&
LAT...LON 3772 10646 3772 10636 3767 10621 3762 10627
3765 10636 3765 10646
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 8:43 AM MDT, 18 minutes earlier.
Area forecast discussion, Jun 12, 8:43 AM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 843 AM MDT Wed Jun 12 2019 .UPDATE... Issued at 836 AM MDT Wed Jun 12 2019 Incorporated latest obs data and satellite imagery trends to make slight adjustments in the near term. Also extended the Flood Watch for the southern San Luis Valley and sw mts until 18z Fri. Moore && .SHORT TERM...(Today and tonight) Issued at 437 AM MDT Wed Jun 12 2019 An upper level ridge will be over the Great Basin today, while an upper trof lies over the midwest, leaving northwest flow aloft over CO. This morning, radar is picking up some showers over the east central and far southeast plains of CO. These showers are expected to end a little later this morning. It then looks like a weak disturbance in the flow later this afternoon, will help kick off some showers and thunderstorms over the mtns and high valleys, which will then move east over the plains, mainly in the evening hours. Temps today should reach highs in the 70s over the plains and high valleys. Most locations should see precip chances end before midnight, but the far southeast plains could see some showers lingering into the late night hours. With another warm day in the high country, snowmelt flooding will still be a risk in some areas of the southwest mtns, portions of the San Luis Valley, and along the Upper Arkansas River Valley, west of the Pueblo Reservoir. .LONG TERM...(Thursday through Tuesday) Issued at 437 AM MDT Wed Jun 12 2019 Thursday-Friday...Modest west to northwest flow across the Rockies Thursday becomes more southwest and increases through the day Friday, as more Pacific energy translates across the Great Basin. Latest models remain consistent in developing southerly low level return flow across the area on Thursday, which increases low level moisture across the Plains. This, along with some embedded moisture will lead to better coverage of showers and thunderstorms across the area. Storms will initiate across the higher terrain through the late morning and afternoon and then spread east across the Plains through the late afternoon and evening hours. Models continue to indicate ample cape and enough shear to support the possibility of strong to severe storms across the Plains, with the latest SPC Day 2 Outlook now indicating a marginal risk across the southeast Plains, generally east of the I-25 Corridor. Increasing southwest flow aloft on Friday will lead to lee troughing and a possible dry line across the far southeast Plains, as low level moisture mixes out across the I-25 Corridor. With that said, latest models are indicating the best chances of convection across northeastern Colorado, where a frontal boundary will be lurking through the early afternoon. This boundary will continue to slide south and west across all of the southeast Plains through Friday night. At any rate, keep best pops across central mountains through the Pikes Peak region through the day Friday, with a few possible showers and storms across the Plains Friday evening and night, with moisture pooling along and behind the passing front. As for temperatures, warming aloft and the more westerly flow will help to boost highs to at and above seasonal levels Thursday and Friday, with highs in the 80s to mid 90s across the Plains, and generally in 60s and 70s across the higher terrain, with Friday likely the warmest day of the next week. With that said, will need to continue to monitor flows in area streams and rivers for possible flooding due to the melting of the high mountain snowpack. Saturday-Tuesday...The Great Basin broad upper trough is progged to slowly lift out across the Rockies through the weekend, with more energy progged to move across the Rockies through early next week. Moisture and uvv from the passing wave, combined with moist low level upslope, will lead to an uptick in convection and cooler temperatures across the area through the weekend. The best coverage of storms is expected across the higher terrain and immediate adjacent plains, and with ample available moisture and possible training of storms, will need to watch area burn scars for flash flooding potential. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 437 AM MDT Wed Jun 12 2019 VFR conditions are expected the next 24 hrs at KCOS, KPUB and KALS. There will be a chance for showers/tstms at KALS this afternoon, at KCOS late this afternoon and this evening, and at KPUB this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for COZ065>068-070-071. && UPDATE...MOORE SHORT TERM...28 LONG TERM...MW AVIATION...28
Hazardous weather outlook, Jun 12, 4:56 AM MDT, 4 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 456 AM MDT Wed Jun 12 2019 COZ058>089-093>099-131100- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 456 AM MDT Wed Jun 12 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Warm temperatures across the high country will continue causing snowmelt, resulting in high water levels in streams, creeks and rivers, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, west of the Pueblo Reservoir. Isolated to scattered thunderstorms will be possible this afternoon and evening over the mountains and high valleys, and will spread to the eastern plains in the evening. Lightning and gusty outflow winds will be the main storm risks. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Starting Thursday, and continuing into early next week, available moisture will increase over the region, leading to better chances of afternoon and evening thunderstorms through the period. Storms look to initiate over the higher terrain through the late morning and afternoon, with storms spreading east across the southeast Plains through the late afternoon and evening. Storm threats through this period will be lightning, gusty winds, small hail and locally heavy rainfall, with a few strong to severe storms possible across the southeast plains, especially on Thursday. In addition, flash flooding will be possible, if the locally heavy rainfall falls across the newer burn areas of the Spring, Junkins and Hayden scars through the weekend. At and above seasonal temperatures, especially on Thursday and Friday, will continue to accelerate the melting of the high mountain snowpack, leading to fast and high flows in area streams and rivers and the potential for flooding. Those with outdoor plans should pay attention to conditions on area streams and rivers. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible in the southwest mountains, portions of the San Luis Valley and the Upper Arkansas River Valley today and tonight. 28/23
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:24 AM MDT | Areal Flood Warning | PUB | Conejos | 5 days |
| Jun 12, 10:37 AM MDT | Areal Flood Warning | PUB | Mineral, Rio Grande | 5 days |
Nearby
River Flood Warnings in Colorado, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.